# SDR CALA0801049

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 24,691 hours, 8,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 986.5 THE ENTIRE WIDTH HAS AREAS OF CORROSION LBL 50 - RBL 50 FLOORBEAM 986.5 CAP.  REPLACED CORRODED FLOORBEAM PER ECRA 5321-01584 AND SRM TR 53-02 / 53-70-51 FOR ASSEMBLY INSTALLATIONS.
